Show simple item record

Author Al Assar, S. [سناء العصار]en_US
Author Abdel-Hakim, M.en_US
Available date 2009-11-25T15:24:31Zen_US
Publication Date 1988en_US
Publication Name Qatar University Science Bulletin
Citation Qatar University Science Bulletin, 1988, Vol. 8, Pages 23-28.en_US
URI http://hdl.handle.net/10576/10022en_US
Abstract According to the definition of congruence .pairs which is given by T. Katrinak, every congruence relation of a modular p-algebra can be uniquely determined by a congruence pair. In the present paper, we characterize strong extensions of modular p-algebras and permutability of congruences using the congruence pair technique.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title Two Notes On Modular P-Algebrasen_US
Type Articleen_US
Pagination 23-28en_US
Volume Number 8en_US


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record